# SDR AALA201709189024

- Difficulty date: September 14, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- Aircraft time: 9,019 hours, 4,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 776625
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPL BATTETY PACK 11WL, WILL NOT PASS THE TEST. REPLACED EMERGENCY LIGHTING BATTERY PACK IAW AMM 33-51-38.
